# SDR UPS04243273

- Difficulty date: September 20, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK FROM LT TERMINAL FITTING FOR STABILIZING LINK LWR IN TAIL SKID COMPARTMENT.  INSTALLED NEW TERMINAL FITTING IAW SRM 51-30-02.
